Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 99, NWS Milwaukee, WI

November 19, 2017

NWS Milwaukee, WI issued this small craft advisory at Nov 19, 2017, 2:23 PM CST. It took effect at Nov 20, 2017, 3:11 AM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2017, 2:23 PM CST (20:23 UTC)
In effect from
Nov 20, 2017, 3:11 AM CST
Expired
Nov 21, 2017, 9:00 PM CST
In force
42 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

855 
WHUS73 KMKX 192023
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
223 PM CST SUN NOV 19 2017

...SOUTHERLY WINDS INCREASING MONDAY...FOLLOWED BY GUSTY NORTHWEST
WINDS TUESDAY... 

LMZ643>646-200430-
/O.NEW.KMKX.SC.Y.0099.171120T1800Z-171122T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
223 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO
6 PM CST TUESDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY AFTERNOON AND
  NIGHT...BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WINDS MAY
  APPROACH GALES MONDAY NIGHT INTO TUESDAY.

* WAVES: 1 TO 3 FEET MONDAY AFTERNOON BUILDING TO 3 TO 5 FEET
  MONDAY NIGHT. WAVES WILL THEN SUBSIDE TO 2 TO 4 FEET BY TUESDAY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
9 follow-up statements
550 
WHUS73 KMKX 200311
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CST SUN NOV 19 2017

...SOUTHERLY WINDS INCREASING MONDAY...FOLLOWED BY GUSTY
NORTHWEST WINDS TUESDAY...

LMZ643>646-201115-
/O.CON.KMKX.SC.Y.0099.171120T1800Z-171122T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO
6 PM CST TUESDAY...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY AFTERNOON AND 
  NIGHT...BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WINDS MAY 
  APPROACH GALES MONDAY NIGHT INTO TUESDAY. 

* WAVES: 1 TO 3 FEET MONDAY AFTERNOON BUILDING TO 3 TO 5 FEET 
  MONDAY NIGHT. WAVES WILL THEN SUBSIDE TO 2 TO 4 FEET BY 
  TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
552 
WHUS73 KMKX 200911
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CST MON NOV 20 2017

...GUSTY SOUTHWEST WINDS TODAY TURNING NORTHWEST TUESDAY
MORNING...

LMZ643>646-201715-
/O.EXT.KMKX.SC.Y.0099.171120T0911Z-171122T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 AM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY.

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  EARLY THIS MORNING...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO
  AROUND 30 KNOTS LATER TODAY. WINDS BECOMING NORTHWEST 20 TO 30
  KNOTS TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE LATER THIS
  AFTERNOON AND TONIGHT. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
438 
WHUS73 KMKX 201535
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CST MON NOV 20 2017

...GUSTY SOUTHWEST WINDS TODAY TURNING NORTHWEST TUESDAY
MORNING...

LMZ643>646-202345-
/O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  TODAY. WINDS BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WIND
  GUSTS WILL APPROACH GALE FORCE LATER THIS AFTERNOON AND TONIGHT. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
000 
WHUS73 KMKX 202122
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CST MON NOV 20 2017

...GUSTY SOUTHWEST WINDS TONIGHT TURNING NORTHWEST TUESDAY 
MORNING...

LMZ643>646-210530-
/O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THROUGH LATE TONIGHT. WINDS BECOMING NORTHWEST 20 TO 30 KNOTS
  TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE LATE IN THE
  AFTERNOON THROUGH LATE TONIGHT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
500 
WHUS73 KMKX 210124
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CST MON NOV 20 2017

...STRONG SOUTHWEST WINDS TONIGHT TURNING NORTHWEST TUESDAY 
MORNING...

LMZ646-210930-
/O.UPG.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/
/O.NEW.KMKX.GL.W.0014.171121T0124Z-171121T0800Z/
/O.NEW.KMKX.SC.Y.0100.171121T0800Z-171122T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
724 PM CST MON NOV 20 2017

...GALE WARNING IN EFFECT UNTIL 2 AM CST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM CST TUESDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 2 AM TO 6 PM CST TUESDAY. 


* WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT GALE GUSTS TO 
  35 KNOTS INTO EARLY MORNING. THEN WINDS BECOMING NORTHWEST 20 TO
  30 KNOTS TUESDAY. 
  

* WAVES: 3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-210930-
/O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
724 PM CST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THROUGH LATE TONIGHT. WINDS BECOMING NORTHWEST 20 TO 30 KNOTS
  TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE THROUGH LATE 
  TONIGHT. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
120 
WHUS73 KMKX 210854
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 AM CST TUE NOV 21 2017

...BRISK WEST WINDS TURNING NORTHWEST BY LATE MORNING...

LMZ643>645-211700-
/O.EXT.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
254 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BECOMING
  NORTHWEST 15 TO 25 KNOTS BY LATE MORNING AND CONTINUING INTO
  THIS EVENING. 

* WAVES: 2 TO 5 FEET BEFORE SUNRISE...THEN FALLING TO 1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-211700-
/O.EXT.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
254 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BECOMING
  NORTHWEST 15 TO 25 KNOTS BY LATE MORNING AND CONTINUING INTO
  THIS EVENING. 

* WAVES: 2 TO 5 FEET BEFORE SUNRISE...THEN FALLING TO 1 TO 3 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
525 
WHUS73 KMKX 211601
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CST TUE NOV 21 2017

...GUSTY NORTHWEST WINDS THROUGH THE DAY...

LMZ643>645-220015-
/O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
1001 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
  CONTINUING THROUGH AT LEAST MID EVENING. 

* WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-220015-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
1001 AM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
  CONTINUING THROUGH AT LEAST MID EVENING. 

* WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
813 
WHUS73 KMKX 212120
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CST TUE NOV 21 2017

...GUSTY NORTHWEST WINDS INTO THIS EVENING...

LMZ643>645-220300-
/O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
320 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS 
  CONTINUING THROUGH AT LEAST MID EVENING. 

* WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-220300-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS 
  CONTINUING THROUGH AT LEAST MID EVENING. 

* WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
181 
WHUS73 KMKX 220259
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CST TUE NOV 21 2017

...WINDS GRADUALLY DIMINISHING...


LMZ643>645-220400-
/O.EXP.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
859 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING.
SOME GUSTS TO 25 KNOTS ARE STILL POSSIBLE TOWARD OPEN WATERS LATE
THIS EVENING. 

$$

LMZ646-220400-
/O.EXP.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
859 PM CST TUE NOV 21 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. 
SOME GUSTS TO 25 KNOTS ARE STILL POSSIBLE TOWARD OPEN WATERS LATE
THIS EVENING.

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 2:15 PM CST, 8 minutes earlier.

Area forecast discussion, Nov 19, 2:15 PM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
215 PM CST Sun Nov 19 2017

.SHORT TERM...Tonight and Tomorrow...High Forecast Confidence

Filtered sunshine is occurring across most of the region this
afternoon, with afternoon high temperatures topping out around the
freezing mark. Variable high clouds will remain in place through
most of tonight, with temperatures only falling a few degrees into
the upper 20s or low 30s. Surface winds will become more
southwesterly tonight, remaining breezing through the overnight
hours.

Monday looks to be a very pleasant day across the region, with
southwesterly breezes helping to boost temperatures well into the
40s, with a few spots across southwestern Wisconsin perhaps
touching 50 degrees.

.LONG TERM...Monday Night through next Saturday...Medium to High
Confidence

A relatively strong but generally dry cold front will pass
through the area Monday night into Tuesday morning. Tuesday will
be a blustery day, with gusts between 25 and 30 MPH common.
Temperatures will fall into the upper teens and low 20s Tuesday
night into Wednesday morning as high pressure settles across the
Central Plains. Wednesday, Thanksgiving Day and Friday look to be
rather nice, with dry weather looking likely with seasonable
temperatures.

The next system of consequence looks to move into the region
Friday night into next weekend, as an upper level trough dives
southeast from the Dakotas into the Great Lakes. This will be the
region's next good chance for precipitation, though at this time
it looks like the bulk of the precipitation will remain to our
north and east. Cooler temperatures look probable for next weekend
behind this system, with highs back in the low to mid 30s.

&&

.AVIATION(21Z TAF Update)...

VFR conditions will continue for the next 24 hours, with just high
clouds passing through the area. Winds will become southwesterly
this evening/tonight, continuing into Monday.

&&

.MARINE...

Winds will become north southwesterly tonight, with speeds
increasing heading into the day on Monday. A Small Craft Advisory
will be in effect from mid day Monday through at least Tuesday
evening. Winds will approach gales Monday night into Tuesday, and
it is possible that the Small Craft Advisory may eventually need
to be upgraded to a Gale Warning.

Winds should finally start to subside by Wednesday morning.
Another storm system should then approach the area by next
weekend.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from noon Monday to 6 PM CST Tuesday for
     LMZ643>646.

&&

Tonight/Monday and Aviation/Marine...Boxell
Monday Night through Sunday...Boxell
Hazardous weather outlook, Nov 19, 3:35 AM CST, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
335 AM CST Sun Nov 19 2017

WIZ046-047-051-052-056>060-062>072-200945-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
335 AM CST Sun Nov 19 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-200945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
335 AM CST Sun Nov 19 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A Small Craft Advisory remains in effect until noon, for gusty
northwest winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small Craft Advisory conditions are possible again Monday
afternoon through Tuesday, with approaching gale conditions
Monday night.

Small craft conditions will be possible at times Thursday
through Saturday.

Collar
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 9:30 PM CSTSmall Craft AdvisoryMKX15 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.